Calculation of, and bounds for, the multipole moments of stationary spacetimes
2006 (English)In: Classical and Quantum Gravity, ISSN 0264-9381, Vol. 23, no 20, 5997-6006 p.Article in journal (Refereed) Published
In this paper, the multipole moments of stationary asymptotically flat spacetimes are considered. We show how the tensorial recursion of Geroch and Hansen can be replaced by a scalar recursion on . We also give a bound on the multipole moments. This gives a proof of the 'necessary part' of a long-standing conjecture due to Geroch.
Place, publisher, year, edition, pages
2006. Vol. 23, no 20, 5997-6006 p.
multipole moments, stationary, spacetimes
IdentifiersURN: urn:nbn:se:liu:diva-13158DOI: 10.1088/0264-9381/23/20/019OAI: oai:DiVA.org:liu-13158DiVA: diva2:17943